Discussions that mention daypro

Women's Health board


In October I was put on an arthritis drug to reduce inflammation, Arthrotec. While on this medication I developed spotting when I shouldn't, created PAINFUL periods and a very heavy blood loss which caused me to stop. Once the medication stopped I did not continue to spot and the cramps settled down.

Early this month I was put through the ringer trying to find a way to stop a headache I was having. Within a 4 day period I was put on 5 different drugs (Midrin, Axert, Percocet, Relpan and Topazine) to control it. I am on Prednisone and DayPro for my arthritis. During the middle of this I received my period (3/7), a week early and was very painful. Not to mention I had a horrible headache and stressed on top of it.

On the evening of 3/23 I noticed some spotting and figured it was from the Midrin I took because I felt a bad headache coming on. It hasn't gone away. There isn't a lot of blood, compared to a normal period atleast. About the amount once you realize you are starting your period. I was thinking it was perhaps an ovulation thing but it hasn't stopped.

I have been screwed up on medication, have started exercising harder this past week, and seem ok otherwise. I am 29, married, one child, tubal ligation and have been tested for everything under the sun so STD's are not an underlining culprit.

Someone smack me around a lil and tell me I shouldn't be freaked out. :nono: I plan to keep an eye out and if it doesn't stop after a few more days or gets reoccurring my butt will be to the doctors.

Shandi